# SDR QXEA200601838

- Difficulty date: June 15, 2006
- Submitted: July 17, 2006
- Operation: Air carrier
- Aircraft: N604QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10019
- Aircraft time: 11,405 hours, 8,304 cycles
- System (JASC): 3140 · Central Computers
- Part: Dcu
- Part number: 8221310102
- Part serial: J6FB
- Condition: Inoperative
- Location: Engine
- Part time: 1,339 hours, 894 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

DEN - FILGHT 4182, RETURNED TO GATE.  DURING PUSHBACK AND RIGHT ENGINE START THE FOLLOWING STATUS MESSAGES APPEARED, -RUD LIMIT FAULT-, -SPOILER/STAB FAULT-, -STEERING DEGRADE-, -DCU 1 AURAL FAULT- AND THE EICAS WENT BLANK MOMENTARLY.  MAINTENANCE REPLACED DCU NR 1.  OPERATIONAL CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.
